Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:31 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

i'm so glad i have found this site because i have been on yasmin for a year now and was not sure that my symptoms were related. i started getting this itchy, hive-like bumps on my upper arms that would dry up and turn scaly. recently, my face (specifically my cheekbones) have been getting red itchy spots as well. the rest of my skin is super dry. before taking the pill, my skin was perfect. as soon as my pack is over i'm going off yasmin. my sex drive and energy level have also decreased dramatically. does anyone know whether these side effects will go away after?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:47 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.